# SDR GTIA040418

- Difficulty date: March 19, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FUSELAGE SIDE, DOOR STOP CORRODED/ FROZEN.  REMOVE DOOR STOP.  INSTALLED NEW DOOR STOP.
